The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
22 Posts
Discussion Starter · #1 ·
Hi all,

I haven't been here in quite awhile. I had to laugh...it said my last log in was in December of 1969! I wasn't even born yet!! I know, it was probably default.

Anyhoo, I'm in a flare that is more painful than usual, but that's not the weird part. The new weird symptom I'm getting is this: Whenever I lay down on my side (either side) my heart starts beating erractically. To the point where I feel light headed and short of breath. Once I turn on my back, it beats normally. I've hard cardiac testing a couple of years ago and it was fine. I guess I'm probably due to go back. I haven't started any new meds, so I know it's not that. I'm only taking Cymbalta and Lyrica (for accompanying fibromyalgia pain)

Has anyone heard of such a symptom???

Thanks, and I hope everyone is well!

Gayle R
 

·
Moderator
Joined
·
11,410 Posts
Hi Gayle,

You need to get yourself to your cardio or who ever you can get into fast. Heart trouble is nothing to take lightly.

Please let us know how you are doing.

Keebler
 

·
Registered
Joined
·
4,583 Posts
:) Hi Gayle, how long have you been on these two meds?
First, I would call the pharmacy and ask the drugist if there could possibly be any drug interaction. Then Call your dr, tell him what is going on and ask if he thinks you need to see a cardiologist again, (I would,just to calm me down).
Let us know how it all goes.:rolleyes:
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top